# SDR U2RA201606020002

- Difficulty date: June 2, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 89,375 hours, 13,208 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN AT STA 720-740 BETWEEN STR 25L AND 26L WITH BLEND OUT IN CLOSE PROXIMITY TO PREVIOUS EXTERNAL SKIN REPAIR.  ACCOMPLISHED EXTERNAL SKIN DOUBLER REPAIR IAW SRM 53-00-01, REPAIR 15, FIGURE 201.
